# SDR AU000659

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Condition: Chafed
- Location: Eng Electrical
- Component: Engine Electrica, Rroyce, RB211524G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ENGINE WIRE BUNDLES W6000 AND W6080 BADLY CHAFED IN THE AREA WHERE THEY RUN THROUGH THE NO1 STRUT KNEECAP. THE BUNDLES HAD BEEN CHAFING ON AN ACCESS PANEL LOCATED BENEATH THE WING LEADINGEDGE AND THE AIR DUCT ASSEMBLY.
